have noticed that almost 2 years after taking lithium 800mg and serequel 300mg my tremor in hands and head has worsened. some days not so bad but some days I am very self conscious of it. Would appeciate any advice. Thanks Jenny
Hi, mrs! You need to notify your prescribing physician immediately and describe what's happening. Most psychotropic drugs can cause tremors even if you haven't had them previously and they can become permanent if not treated,
It could also be something completely unrelated that would also need to be diagnosed and treated.
I don't mean to scare you, just to emphasize how important it is to make your doctor aware of these tremors.So give a call Monday, okay?
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2010 • 1 answer
Updated 30 Jul 2010 • 1 answer
I am taking lithium and Seroquel for bipolar disorder. I am experiencing side effects with seroquel?
Updated 18 Jan 2017 • 1 answer
Updated 15 Aug 2017 • 2 answers
Updated 27 Oct 2017 • 3 answers